# SDR C2XA09SH049

- Difficulty date: February 13, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 756
- Aircraft time: 15,476 hours, 8,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 3348
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C N11150 HAD PACK 2 OVERLOAD IN FLIGHT.  PUT ON MEL 21-51-00/2 CERT 163709 CAT C.  CLE MAINTENANCE REMOVED AND REPLACED PACK 2 TEMP SWITCH, OPERATIONAL AND LEAK CHECKS GOOD IAW EMB 145XR AMM 21-51-08.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
